MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/14MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/14MM; KNEE TIBIAL INSERT
Model Number 02.07.0214SCF
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 february 2020: lot 185105: (b)(4) items manufactured and released on 04-sep-2018.Expiration date: 2023-08-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery and was implanted with competitor products.The patient had a revision knee surgery on (b)(6) 2019 and was implanted with medacta hardware.On (b)(6) 2020, the patient came in complaining of pain due to laxity in the knee.The cause of the laxity is unknown.The surgeon revised the medacta insert semiconstrained 14mm s2 to a medacta insert semiconstrained 17mm s2.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/14MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9834852
Report Number3005180920-2020-00156
Device Sequence Number1551442
Product Code JWH
UDI-Device Identifier07630030816710
UDI-Public07630030816710
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/22/2023
Device Model Number02.07.0214SCF
Device Catalogue Number02.07.0214SCF
Device Lot Number185105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;